Panagiotis Tsilifis

photo placeholder image

Collaborateur scientifique +41 21 69 34234

MA B2 434 (Bâtiment MA)
Station 8
CH-1015 Lausanne

Données administratives


Statistics, Predictive Modeling, Scientific Computing, Uncertainty Quantification, Bayesian Inverse Problems, Design of Experiments, Polynomial Chaos Surrogates


Autres publications

P. Tsilifis, X. Huan, C. Safta, K. Sargsyan, G. Lacaze, J.C. Oefelein, H.N. Najm, R.G. Ghanem
Journal of Computational Physics 380 29-47 (2019)
Compressive sensing adaptation for Polynomial Chaos expansion
P. Tsilifis and R.G. Ghanem
Proc. R. Soc. A 474 20180285 (2018)
Bayesian adaptation of chaos representations using variational inference and sampling on geodesics
P.A. Tsilifis
ASME Journal of Verification, Validation and Uncertainty Quantification, 3(1) 011005 (2018)
Gradient-informed basis adaptation for Legendre Chaos expansions
P. Tsilifis, W.J. Browning, T.E. Wood, P.K. Newton and R.G. Ghanem
Journal of Nonlinear Science, 28(1) 371-393 (2018)
The Stochastic Quasi-chemical Model for Bacterial Growth: Variational Bayesian Parameter Update
C. Thimmisetty, P. Tsilifis and R.G. Ghanem
Artificial Intelligence for Engineering Design, Analysis and Manufacturing 31 (3) 265-276 (2017)
Homogeneous Chaos basis adaptation for design optimization under uncertainty: Application to the oil well placement problem
P. Tsilifis and R.G. Ghanem
Journal of Computational Physics 341 102-120 (2017)
Reduced Wiener Chaos representation of random fields via basis adaptation and projection
P. Tsilifis, R.G. Ghanem and P. Hajali
SIAM/ASA Journal on Uncertainty Quantification 5(1) 30-62 (2017)
Efficient Bayesian experimentation using an expected information gain lower bound
P. Tsilifis, I. Bilionis, I. Katsounaros and N. Zabaras
ASME Journal of Verification, Validation and Uncertainty Quantification, 1(3) 031004 (2016)
Computationally efficient variational approximations for Bayesian inverse problems
T. Chaspari, A. Tsiartas, P. Tsilifis and S. Narayanan
IEEE Transactions on Signal Processing, 64(12) 3077 - 3092 (2016)
Markov Chain Monte Carlo inference of parametric dictionaries for sparse Bayesian approximations
P.A. Tsilifis, P.G. Kevrekidis and V.M. Rothos
Journal of Physics A, 47(3) 035201 (2014)
Cubic-quintic long-range interactions with doule-well potentials